Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Rings and quasiconformal mappings in space


Author: F. W. Gehring
Journal: Trans. Amer. Math. Soc. 103 (1962), 353-393
MSC: Primary 30.47
MathSciNet review: 0139735
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0139735-8
Article copyright: © Copyright 1962 American Mathematical Society